# SDR FQAR2018022817014

- Difficulty date: February 17, 2018
- Submitted: February 28, 2018
- Operation: General aviation
- Aircraft: N4188T
- Make and model: Piper PA-28-181
- Aircraft serial: 2843124
- Aircraft time: 17,846 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 65383000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A DOUBLER IN THE FUSELAGE WAS FOUND CRACKED. THIS DOUBLER IS PART OF THE STRUCTURE TO SUPPORT THE STEP USED FOR CABIN INGRESS/EGRESS AND CRACKING WOULD BE CAUSED BY THE WEIGHT OF PEOPLE PUTTING WEIGHT ON THE STEP.
